ANR GEOMETRYA

Geometric measure theory and its applications

Here we present some results related to the project.
  • [58] YangQin Fang - Existence of minimizers for the Reifenberg Plateau problem Annali Scuola Normale Superiore Vol. XVI, issue 3, 817-844 (2016).

  • [57] Guy David, Joseph Feneuil, Svitlana Mayboroda - Harmonic measure on sets of codimension larger than one C. R. Acad. Sci. Paris, Ser. I, Vol 355, N 4, 406--410, Avril 2017

  • [56] Guy David, Joseph Feneuil, Svitlana Mayboroda - Elliptic theory for sets with higher co-dimensional boundaries 115p. Soumis. arXiv:1702.05503.

  • [55] Guy David, Joseph Feneuil, Svitlana Mayboroda - Dahlberg's theorem in higher co-dimension. 76p.

  • [54] Guy David, Max Engelstein, Tatiana Toro - Free Boundary regularity for almost minimizers 70p. Soumis. arXiv:1702.06580.

  • [53] Doug Arnold, Guy David, Marcel Filoche, David Jerison, Svitlana Mayboroda - The effective confining potential of quantum states in disordered media Phys. Rev. Lett. 116, 056602 ? Published 5 February 2016.

  • [52] L. Moonens and T.H. Picon - Continuous solutions for divergence-type equations associated to elliptic systems of complex vector fields soumis (arXiv:1701.02889).

  • [51] L. Moonens and T.H. Picon - Solving div v = F in C0(R^n,R^n) à paraître dans Proc. Edinburgh. Math. Soc.

  • [50] L. Moonens, E. Russ and H. Tuominen - Removable singularities for div v=f in weighted Lebesgue spaces à paraître dans Indiana Univ. Math. J.

  • [49] E. D'Aniello and L. Moonens - Averaging on n-dimensional rectangles Ann. Acad. Sci. Fenn. Math. 42 (2017), 119-133.

  • [48] L. Moonens - Differentiating along rectangles, in lacunary directions New York J. Math. 22 (2016) 933?942.

  • [47] L. Brasco and F. Santambrogio - A sharp estimate à la Calderón-Zygmund for the p?Laplacian Accepted Paper : Commun. Contemp. Math. Lien

  • [46] F. Santambrogio - Dealing with moment measures via entropy and optimal transport Published Paper : J. Functional Analysis (Volume 271, Issue 2, 15 July 2016, Pages 418-436) Lien

  • [45] A. Monteil and F. Santambrogio - Metric methods for heteroclinic connections Published Paper : Mathematical Methods in the Applied Sciences (online first) Lien

  • [44] Q. R. Li, F. Santambrogio and X. J. Wang - Continuity for the Monge mass transfer problem in two dimensions Submitted Paper Lien

  • [43] P. Pegon, D. Piazzoli and F. Santambrogio - Full characterization of optimal transport plans for concave costs Published Paper : Discr. Cont. Dyn. Syst. - A (Volume 35, Issue 12, 2015 Pages 6113-6132)Lien

  • [42] M. Bonnivard, A. Lemenant and V. Millot - On a phase field approximation of the planar Steiner problem: Existence, regularity, and asymptotic of minimizers , preprint 2017, Lien

  • [41] A. Lemenant - Rectifiability of non Euclidean planar self-contracted curves , Confluentes Mathematici, 8 no. 2 (2016), p. 23-38, Lien

  • [40] T. De Pauw and R. Züst - Partial regularity of almost minimizing rectifiable G chains in Hilbert space , preprint 2016, Lien

  • [39] L. Brasco and F. Santambrogio - A note on some Poincaré inequalities on convex sets by Optimal Transport methods, published in GPPEPDEs 2015: Geometric Properties for Parabolic and Elliptic PDE's pp 49-63 Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 176), Lien

  • [38] R. Züst - A solution of Gromov's Hölder equivalence problem for the Heisenberg group, preprint 2015, Lien

  • [37] E. Le Donne and S. Rigot - Besicovitch Covering Property on graded groups and application to measure differentiation, J. reine angew. Math., to appear Lien

  • [36] E. Le Donne and S. Rigot - Remarks about the Besicovitch Covering Property in Carnot groups of step 3 and higher, Proc. Amer. Math. Soc. (2015), Lien

  • [35] A. Chambolle, J. Lamboley, A. Lemenant and E. Stepanov - Regularity for the optimal compliance problem with length penalization, preprint 2015, Lien

  • [34] P. Dondl, A. Lemenant and S. Wojtowytsch - Phase field models for thin elastic structures with topological constraint, Arch. Ration. Mech. Anal. (To appear) Lien

  • [33] A. Lemenant - A selective review on Mumford-Shah minimizers, to appear in BUMI 2016, Lien

  • [32] M. Goldman and B. Merlet - Phase segregation for binary mixtures of Bose-Einstein Condensates, preprint 2015, Lien

  • [31] L. Brasco, S. Mosconi and M. Squassina - Optimal decay of extremals for the fractional Sobolev inequality, Calc. Var. Partial Differential Equations, 2015, Lien

  • [30] L. Brasco and B. Ruffini - Compact Sobolev embeddings and torsion functions, preprint 2015, Lien

  • [29] L. Brasco, E. Parini and M. Squassina - Stability of variational eigenvalues for the fractional p-Laplacian, Discrete Contin. Dyn. Syst. 2015, Lien

  • [28] A. Chambolle, M. Morini and M. Ponsiglione - Existence and uniqueness for a crystalline mean curvature flow, preprint 2015, Lien

  • [27] F. Santambrogio and X. J. Wang - Convexity of the support of the displacement interpolation: counterexamples, published in Appl. Math. Lett. (Volume 58, August 2016, Pages 152-158) Lien

  • [26] L. De Pascale, J. Louet and F. Santambrogio - The Monge problem with vanishing gradient penalization: vortices and asymptotic profile, J. Mat. Pure. Appli. (2016)Lien

  • [25] G. David - A monotonicity formula for minimal sets with a sliding boundary condition Publ. Mat. 60 (2016), 335?450.Lien

  • [24] V. Millot - Contributions au calcul variationnel géométrique et applications Mémoire HDR Lien

  • [23] B. Merlet - A highly anisotropic nonlinear elasticity model for vesicles II. Derivation of the thin bilayer bending theory. In revision for ARMA Lien

  • [22] B. Merlet - A highly anisotropic nonlinear elasticity model for vesicles I. Eulerian formulation, rigidity estimates and vanishing energy limit. In revision for ARMA Lien

  • [21] P. Bouafia and T. De Pauw - Integral geometric measure in a separable banach space. Math. Ann., 363, 2015. 311-334. Lien

  • [20] P. Bouafia, T. De Pauw and C.-Y. Wang - Multiple valued maps into a separable Hilbert space that almost minimize their p energy or are squeeze and squash stationary. Calc. Var. Partial Differential Equations, 54, 2015. 2167-2196. Lien

  • [19] T. De Pauw, R. Hardt and W.F. Pfeffer - Homology of normal chains and cohomology of charges. Memoir AMS (to appear) Lien

  • [18] T. De Pauw - An example pertaining to the failure of the Besicovitch-Federer structure Theorem in separable Hilbert space. Publ. Mat. (To appear) Lien

  • [17] T. De Pauw and R. Hardt - Some basic theorems on flat G chains J. Math. Anal. Appl. 418 (2014), 1047-1061.Lien

  • [16] E. Le Donne and S. Rigot - Besicovitch Covering Property for homogeneous distances in the Heisenberg groups. J. Eur. Math. Soc. (JEMS) 19 (2017), no. 5, 1589?1617. Lien

  • [15] G. David, Marcel Filoche, David Jerison and Svitlana Mayboroda - A free boundary problem for the localization of eigenfunctions. Astérisque 337, Société Mathématique de France, 2017 Lien

  • [14] J-F. Babadjian, A. Chambolle and A. Lemenant - Energy release rate for non smooth cracks in planar elasticity. J. Ec. polytech. Math. 2 (2015) Lien

  • [13] A. Lemenant - A rigidity result for global Mumford-Shah minimizers in dimension three. J. Math. Pures Appl. (9) 103 (2015), no. 4 Lien

  • [12] M. Bonnivard, A. Lemenant and F. Santambrogio - Approximation of length minimization problems among compact connected sets. SIAM J. Math. Anal. 47 (2015) Lien Hal

  • [11] D. Bucur and A. Giacomini - Faber-Krahn inequalities for the Robin-Laplacian: a free discontinuity approach. preprint Lien

  • [10] G. David - Local regularity properties of almost- and quasiminimal sets with a sliding boundary condition. preprint Lien

  • [9] T. De Pauw, A. Lemenant and V. Millot - On sets minimizing their weighted length in uniformly convex separable Banach spaces. Adv. Math. (to appear) Lien

  • [8] A. Lemenant and F. Santambrogio - A Modica-Mortola approximation for the Steiner Problem. C. R. Math. Acad. Sci. Paris 352 (2014), no. 5, 451-454. Lien

  • [7] G. David - Approximation of a Reifenberg-flat set by a smooth surface. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), 1-20. Lien

  • [6] P. Bouafia, T. De Pauw and J. Goblet - Existence of p harmonic mutliple valued maps into a separable Hilbert space. To appear in Ann. Institut J. Fourier. Lien

  • [5] T. De Pauw - Approximation by polyhedral G chains in Banach spaces. Journal for Analysis and its Applications, 33(2014)3, 311-334. Lien

  • [4] Elie Bretin, Simon Masnou and Edouard Oudet - Phase-field approximations of the Willmore functional and flow. Preprint Lien ArXiv

  • [3] L. Brasco - On torsional rigidity and principal frequencies: an invitation to the Kohler-Jobin rearrangement technique. Preprint Lien HAL

  • [2] L. Brasco and M. Petrache - A continuous model of transportation revisited. Preprint Lien HAL

  • [1] A. Daniilidis, G. David, E. Durand-Cartagena and A. Lemenant - Rectifiability of Self-contracted curves in the euclidean space and applications. To appear in Journal of Geometric Analysis Lien HAL